# SDR R61A202002220233

- Difficulty date: February 3, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010063004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED ANGLE 3 EA AND 3 EA CRACK RECEPTACLE ON PANEL 1441FR. REMOVED THE CORROSION ON THE ANGLE 3 ON THE 1441FR PANEL. THE BLENDED AREA IS 18.0" X
2.0" X .008". NOMINAL THICKNESS OF THE ANGLE IS 0.050". REMOVED AND REPLACED THE ANGLE REF SRM 51-40-02 AND 51-40-08. A/C REMAINS IN CHECK.
